# SDR 2003UALA00195

- Difficulty date: February 17, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 24,580 hours, 3,104 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT BUSTLE LIGHT INOPERATIVE.   REPLACED LIGHT ASSEMBLY.
